N. Aydin and D. K. Ray-chaudhuri, Quasi-cyclic codes over Z/sub 4/ and some new binary codes, IEEE Transactions on Information Theory, vol.48, issue.7, pp.2065-2069, 2002.
DOI : 10.1109/TIT.2002.1013145

A. E. Brouwer and L. M. Tolhuizen, A sharpening of the Johnson bound for binary linear codes and the nonexistence of linear codes with preparata parameters, Designs, Codes and Cryptography, vol.5, issue.2, pp.95-98, 1993.
DOI : 10.1007/BF01388407

A. R. Calderbank and G. Mcguire, Construction of a (64, 2 37 , 12) code via Galois rings, Des. Codes Cryptogr, pp.157-165, 1997.

A. R. Calderbank, G. Mcguire, V. Kumar, and T. Helleseth, Cyclic codes over Z/sub 4/, locator polynomials, and Newton's identities, IEEE Transactions on Information Theory, vol.42, issue.1, pp.217-226, 1996.
DOI : 10.1109/18.481791

I. Constantinescu and W. Heise, A metric for codes over residue class rings, Problems Inform. Transmission, vol.33, pp.208-213, 1997.

P. Delsarte and J. M. Goethals, Alternating bilinear forms over GF(q), Journal of Combinatorial Theory, Series A, vol.19, issue.1, pp.26-50, 1975.
DOI : 10.1016/0097-3165(75)90090-4

J. Goethals, Nonlinear codes defined by quadratic forms over GF(2), Information and Control, vol.31, issue.1, pp.43-74, 1976.
DOI : 10.1016/S0019-9958(76)90384-3

M. Greferath, Lecture at Cimpa-Unesco-Tübitak Summer School Codes over Rings, 2008.

M. Grassl and C. Tables, Bounds on the parameters of various types of codes

M. Greferath and S. E. Schmidt, Gray isometries for finite chain rings and a nonlinear ternary (36, 3/sup 12/, 15) code, IEEE Transactions on Information Theory, vol.45, issue.7, pp.2522-2524, 1999.
DOI : 10.1109/18.796395

. A. Jr, P. V. Roger-hammons, A. R. Kumar, N. J. Calderbank, P. Sloane et al., The Z4-Linearity of Kerdock, Preparata, Goethals, and Related Codes, IEEE Trans. Inf. Theory, vol.40, issue.2, pp.301-319, 1994.

L. Hemme, T. Honold, and I. Landjev, Arcs in projective Hjelmslev spaces obtained from Teichmüller sets, Proceedings of the Seventh International Workshop on Algebraic and Combinatorial Coding Theory, pp.4-12, 2000.

T. Honold, Two-intersection sets in projective Hjelmslev spaces, Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems, pp.1807-1813, 2010.

T. Honold and I. Landjev, Linear codes over finite chain rings., Electron, J. Combin, vol.7, p.11, 2000.

T. Honold and I. Landjev, On arcs in projective Hjelmslev planes, Discrete Math Linear Codes over Finite Chain Rings and Projective Hjelmslev Geometries , Codes over Rings The dual construction for arcs in projective Hjelmslev spaces, Proceedings of the CIMPA Summer School Ankara, Turkey World Scientific, pp.1-3, 2001.

T. Honold and A. A. Nechaev, Weighted modules and representations of codes, Problems Inform, Transmission, vol.35, issue.3, pp.205-223, 1999.

W. , C. Huffman, and V. Pless, Fundamentals of error-correcting codes, 2003.

A. M. Kerdock, A class of low-rate nonlinear binary codes, Information and Control, vol.20, issue.2, pp.182-187, 1972.
DOI : 10.1016/S0019-9958(72)90376-2

M. Kiermaier and A. Kohnert, New Arcs in Projective Hjelmslev Planes Over Galois Rings, Proceedings of the Fifth International Workshop on Optimal Codes and Related Topics, pp.112-119, 2007.

M. Kiermaier and J. Zwanzger, Online tables of linear codes over finite chain rings, codes.uni-bayreuth.de. 24. , A new series of Z4-linear codes of high minimum Lee distance derived from the Kerdock codes, Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems A non-free Z4-linear code of high minimum Lee distance, to appear in Advances in Mathematics of Communications, pp.929-932, 2010.

F. J. Macwilliams and N. J. Sloane, The Theory of Error-Correcting Codes, 1977.

R. Bernard and . Mcdonald, Finite Rings with Identity, Marcel Dekker, 1974.

A. A. Nechaev, Kerdock code in a cyclic form, Discrete Mathematics and Applications, vol.1, issue.4, pp.365-384, 1991.
DOI : 10.1515/dma.1991.1.4.365

A. A. Nechaev and A. S. Kuzmin, Linearly presentable codes, Proceedings of the International Symposium on Information Theory and its Application (ISITA) 1996, pp.31-34, 1996.

A. W. Nordstrom and J. P. Robinson, An optimum nonlinear code, Information and Control, vol.11, issue.5-6, pp.5-6, 1967.
DOI : 10.1016/S0019-9958(67)90835-2

P. Franco and . Preparata, A class of optimum nonlinear double-error-correcting codes, Inform. and Control, vol.13, issue.4, pp.378-400, 1968.